Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate Augmentation SLS

Posted by FrequentFryer on April 21, 2012, at 23:59:55

In reply to Re: Parnate Augmentation Alpam, posted by SLS on April 13, 2012, at 2:24:00

> > Well my doctor said that he spoke with other Psychs and came to the agreement that combining a stimulant with a MAOI is just too dangerous. Meanwhile I am struggling to stay awake here at work.
> >
> > His answer was to reduce the Abilify to 10mg at night and send me off for another sleep study (my 3rd one)
> >
> > I also asked to increase the Parnate but he said I was already on too many meds and there wasn't much improvement from previous increases (which wasn't true)
>
>
> Instead of me making a list of drugs for you to try, I would offer that you begin to make a list of doctors to try. In your doctor's mind, what does the dosage of Parnate have to do with the number of other drugs that you are taking? I don't see the connection.
>
> Parnate can exceed dosages of 120 mg, although I find 80 mg to be optimal. Lots of people experience daytime fatigue with Parnate. Adding a stimulant to Parnate is not particularly dangerous. Neither is adding certain tricyclics (desipramine, nortriptyline, amitriptyline, trimipramine, doxepin). Clomipramine and imipramine must be avoided due to serotonergic activity and the risk of developing serotonin syndrome. Bupropion Wellbutrin; Zyban) is safe, too.
>
> Reducing the dosage of Abilify might not be a bad idea if it is being used to treat depression. It might clear up any cognitive blunting that might be present. I guess you can try adding modafinil instead of a stimulant to treat the daytime fatigue.
>
> I don't blame your doctor for not being comfortable using Parnate in combination with stimulants drugs. He likely was taught that this was strictly contraindicated. That's what is written in standard references. You need to find a doctor who has learned otherwise. You might contact a university teaching hospital to find a doctor or to get a list of referrals.
>
> Believe it or not, Nardil can be less sedating than Parnate.
>
> Lithium at low dosages (300 - 600 mg) makes an excellent augmenter for some people taking Parnate.
>
> There are alternatives available to modify Parnate treatment. You just need to find a more experienced doctor who specializes in treatment-resistant depression (TRD).
>
> Good luck.
>
>
> - Scott

Yup I reckon stims and maoi is way to dangerous 100% I have had like 200/125 BP and 150 rate form maoi + dexamphetamine and almost died.

If you dont get hypertension from an maoi and strong stim your adrenalin system must be pretty f*ck*d.

I now have permenant heypertension sensitivity to sh*t like cafein and badt Tachy cardia.... not cool.

Im a hell insomniac, but also got weird 2 hour sleeps 3 times a day, aparently its because parnate metaabalates or oxidises into L-Amphetamine (I think).
Nardil at it's peak (three weeks 4 me) I can only get 3 hrs sleep a night on like 400mg's of seroquel.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:FrequentFryer thread:1015164
URL: http://www.dr-bob.org/babble/20120411/msgs/1016153.html